# SDR SWIA201023612

- Difficulty date: January 30, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 17,680 hours, 14,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY CEILING LIGHT AT ROW 5 INOP.  (FLT 6615)  RELAMPED EMERGENCY LIGHT.
